# SDR USAA2011110900005

- Difficulty date: October 26, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23L. REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23L IAW A321 SRM 51-72-11, AND TYPICAL REPAIR 320-2528-10-0011.
